# SDR YENA2023051900538

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N3118J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55186
- Aircraft time: 1,314 hours, 481 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Part number: 4142A000003
- Part serial: 4142A00LI000788
- Condition: Failed
- Location: Lgscu-2
- Part time: 1,314 hours, 481 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#835, BOS-MSP. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) ' PASSING 20,000 FT RECEIVED MULTIPLE FAULT MESSAGES, GEAR FAULT, FLT CTRL FAULT, SLAT FAULT, FLAP FAULT, WOW FAULT, NOSE STEER FAULT; FAULT CODE 3261F0066, REMOVED AND REPLACED LGSCU #2 IAW AMP 32-61-01. NO FAULTS NOTED. A/C OKAY FOR SVC.'
